# SDR IPXA0563684

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 53722
- Condition: Stuck
- Location: Capt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDOW WILL NOT OPEN.  RELEASE HANDLE IS STUCK AND WILL NOT MOVE BACK TO UNLOCK WINDOW.  R & R CAPT L2 WINDOW LINK ARM IAW MM 56-11-02-4 ADJUSTED IAW MM 56-11-02-5.  OPS NORMAL.
